# SDR SWAA950543

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Chord
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND BS 1156 BULKHEAD LEFT CHORD CRACKED 1.5 INCHES IN LENGTH AND RUNNING VERTICALLY.  REPAIRED PER SWA ACO 473-53 AND BOEING STRUCTURAL REPAIR MANUAL.
